# SDR DALA14036303163

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 23,889 hours, 12,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING LOCATED BETWEEN FRAMES 66-68, STRINGER 23L.  REPLACED FITTING IAW SRM 51-72-11 AND 51-42-11, DWG  D53480009.
